Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is causing me symptoms of swollen lymph nodes, mild night sweats, chest flutters and achiness, mottled skin red and white splotches, small red dots on arms, legs, and stomach that look like little blood dots, sore throat, and crippling exhaustion ?

I am a 37 year old female. I was diagnosed with mono 2 years ago. I had irregular liver function tests for approximately a year after that. I was diagnosed with mono again before Thanksgiving and have had follow up blood testing that showed chronic active mono. I have swollen lymph nodes, mild night sweats , chest flutters and achiness, mottled skin red and white splotches, small red dots on arms, legs, and stomach that look like little blood dots, sore throat, and crippling exhaustion. I have been searching for answers everywhere and saw an infectious disease specialist yesterday who ran a ton of tests and told me to come back in 2 weeks. I am afraid it could be some type of cancer as I normally am not a hypochondriac at all but have this very unsettling feeling that something is very wrong. Today I have been in bed all day with my chest hurting. I am afraid to wait 2 more weeks. Any thoughts?
Asked On : Sat, 11 Feb 2012
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello jennifer
you must not be afraid rather you must follow your doctor advice as it being a traetable condition ,go along as your doctor says
Answered: Sat, 11 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor